# SDR DXTA200702640

- Difficulty date: December 1, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N871QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258763
- Aircraft time: 1,283 hours, 892 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF DURING GEAR RETRACTION, GEAR INDICATORS SHOWED 3 GREEN AND 3 RED . SELECTED GEAR BACK DOWN AND GOT 3 GREEN.  FOUND AUXILLIARY PUMP HANDLE IN UP POSITION AND AUX HANDLE PULLED. JACKED ACFT, CYCLED  GEAR SEVERAL TIMES WITH SATISFACTORY RESULTS. GEAR OPS CHECKS GOOD IAW MM 32-30-00.
